Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linear completeness and hyperbolic trigonometry


Author: Curtis M. Fulton
Journal: Proc. Amer. Math. Soc. 9 (1958), 726-728
MSC: Primary 50.00
MathSciNet review: 0102047
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baldus and F. Löbell, Nichteuklidische Geometrie, Berlin, Dritte Aufl., 1953.
  • [2] Howard Eves and V. E. Hoggatt Jr., Hyperbolic trigonometry derived from the Poincaré model, Amer. Math. Monthly 58 (1951), 469–474. MR 0043475
  • [3] David Hilbert, Grundlagen der Geometrie, B. G. Teubner Verlagsgesellschaft, Stuttgart, 1956 (German). Achte Auflage, mit Revisionen und Ergänzungen von Dr. Paul Bernays. MR 0080308
  • [4] G. Verriest, Introduction a la Géométrie non euclidienne, Paris, 1951.
  • [5] Raymond L. Wilder, Introduction to the foundations of mathematics, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1952. MR 0051198
  • [6] H. E. Wolfe, Introduction to non-Euclidean geometry, New York, 1948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.00

Retrieve articles in all journals with MSC: 50.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0102047-7
Article copyright: © Copyright 1958 American Mathematical Society